MathSciNet Relay Station
MathSciNet bibliographic data
MR2514901 47H10 (54H25)
Ilić, Dejan; Rakočević, Vladimir Quasi-contraction on a cone metric space. Appl. Math. Lett. 22 (2009), no. 5, 728–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement